# SDR LR7A2013072300690

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,630 hours, 29,994 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Bs 577
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK, WHILE PERFORMING NR 4415, FOUND RT MLG BEAM AT FS 577 PREVIOUSLY STOP-DRILLED MEMBER HAD THE CRACK CONTINUE PAST THE STOP-DRILL.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-13-103.
